It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High & Low Blood Pressure Message Board

  • Totally confused on BP meds, please help

  • Post New Thread   Reply Reply
    Thread Tools Search this Thread
    Old 09-06-2019, 05:14 AM   #1
    jeffries9
    Member
    (female)
     
    Join Date: Feb 2007
    Location: phoenix, arizona, usa
    Posts: 90
    jeffries9 HB User
    Totally confused on BP meds, please help

    Female 75 yr. having dizziness. Dr. said high bp. he said go off metropolol 25 mg, double losartin and get on 100 mg Losartin. no need to wean off metropol but pharmacyst said wean off gradually. i'm confused.

     
    Reply With Quote
    Sponsors Lightbulb
       
    Old 09-06-2019, 05:27 AM   #2
    yayagirl
    Senior Veteran
    (female)
     
    Join Date: Jun 2010
    Location: USA
    Posts: 2,450
    yayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB Useryayagirl HB User
    Re: Totally confused on BP meds, please help

    Hi jeffries,

    The pharmacists is more knowledgeable about possible side effects than the doctor. Just wean off as suggested, and take the other as directed.
    __________________
    ~ YaYa ~

     
    Reply With Quote
    Old 09-06-2019, 05:51 AM   #3
    richh
    Member
    (male)
     
    Join Date: Dec 2014
    Posts: 72
    richh HB Userrichh HB User
    Re: Totally confused on BP meds, please help

    He took you off metoprolol because of the dizziness.

    The confusion might be becaise you were on a low dose of metoprolol if it was just 25 g/day. If you look on the web, many people just stop taking it with no side effects, but the safest way is probably to taper off over a week or so.

     
    Reply With Quote
    Old 09-06-2019, 11:00 AM   #4
    jeffries9
    Member
    (female)
     
    Join Date: Feb 2007
    Location: phoenix, arizona, usa
    Posts: 90
    jeffries9 HB User
    Unhappy Re: Totally confused on BP meds, please help

    Quote:
    Originally Posted by yayagirl View Post
    Hi jeffries,

    The pharmacists is more knowledgeable about possible side effects than the doctor. Just wean off as suggested, and take the other as directed.

    Thanks for responding. l took my BP at 5 am. 126/80 and after 4 hours the same 126/80 with just 50 mg of Losartan and did not do the 100 mg and I cut the half of Metropolol into half again. Should I go ahead and do the Losartan tomorrow at the 100 mg? I feel like an idiot but I don't want to go too low with the 100mg.

     
    Reply With Quote
    Reply Reply




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 02:16 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!